Toplam kayıt 6, listelenen: 1-6

  • Closing the gap in the purely elliptic generalized Davey-Stewartson system 

    Eden, Osman Alp; Erbay, Hüsnü Ata; Muslu, Gülçin Mihriye (PERGAMON-ELSEVIER SCIENCE LTD, 2008-10-15)
    In this note we improve the results presented previously on global existence and global nonexistence for the Solutions of the purely elliptic generalized Davey-Stewartson system. These results left a gap in the parameter ...
  • Global existence and nonexistence results for a generalized Davey-Stewartson system 

    Babaoğlu, Ceni; Eden, Osman Alp; Erbay, Saadet (IOP Publishing, 2004-12)
    We consider a system of three equations, which will be called generalized Davey-Stewartson equations, involving three coupled equations, two for the long waves and one for the short wave propagating in an infinite elastic ...
  • On travelling wave solutions of a generalized Davey-Stewartson system 

    Eden, Osman Alp; Erbay, Saadet (Oxford Univ Press, 2005-02)
    The generalized Davey-Stewartson (GDS) equations, as derived by Babaoglu & Erbay (2004, Int. J. Non-Linear Mech., 39, 941-949), is a system of three coupled equations in (2 + 1) dimensions modelling wave propagation in an ...
  • Reducing a generalized Davey-Stewartson system to a non-local nonlinear Schrodinger equation 

    Eden, Osman Alp; Erbay, Saadet; Hacınlıyan, Irma (PERGAMON-ELSEVIER SCIENCE LTD, 2009-07-30)
    In the present study, we consider a generalized (2 + 1) Davey-Stewartson (GDS) system consisting of a nonlinear Schrodinger (NLS) type equation for the complex amplitude of a short wave and two asymmetrically coupled linear ...
  • Standing waves for a generalized Davey-Stewartson system 

    Eden, Osman Alp; Erbay, Saadet (IOP Publishing, 2006-10-27)
    In this paper, we establish the existence of non-trivial solutions for a semi-linear elliptic partial differential equation with a non-local term. This result allows us to prove the existence of standing wave ( ground ...
  • Two remarks on a generalized Davey-Stewartson system 

    Eden, Osman Alp; Erbay, Hüsnü Ata; Muslu, Gülçin Mihriye (Elsevier Ltd, 2006-04-01)
    We present two results on a generalized Davey-Stewartson system, both following from the pseudo-conformal invariance of its solutions. In the hyperbolic-elliptic-elliptic case, under some conditions on the physical parameters, ...